Alert archive / Louisiana / Flash Flood Warnings in 2019
Flash Flood Warning 72, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at Jul 30, 2019, 12:45 PM CDT for 6 parishes in Louisiana. It was in force for 2 hr. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2019, 12:45 PM CDT (17:45 UTC)
- Expired
- Jul 30, 2019, 2:45 PM CDT
- In force
- 2 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Allen Parish, LA, Avoyelles Parish, LA, Evangeline Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Vernon Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 12:55 PM CDT | FLASH FLOOD | Alexandria, LA | SOCIAL MEDIA IMAGES SHOWED SIGNIFICANT STREET FLOODING ON PRESCOTT ROAD IN ALEXANDRIA. |
| Jul 30, 12:55 PM CDT | FLASH FLOOD | Tioga, LA | SOCIAL MEDIA IMAGES SHOWED SEVERAL AREAS OF STREET FLOODING IN THE TIOGA AREA |
| Jul 30, 12:56 PM CDT | FLASH FLOOD | Alexandria, LA | SOCIAL MEDIA IMAGES SHOWED SIGNIFICANT STREET FLOODING NEAR MARTIN PARK IN ALEXANDRIA. |
| Jul 30, 1:06 PM CDT | FLASH FLOOD | Alexandria, LA | SOCIAL MEDIA IMAGES SHOWED SIGNIFICANT STREET FLOODING ON LINDA STREET IN ALEXANDRIA |
| Jul 30, 1:14 PM CDT | FLASH FLOOD | Pineville, LA | SOCIAL MEDIA IMAGES SHOWED SIGNIFICANT STREET FLOODING PINEVILLE NEAR BULHOW |
| Jul 30, 1:20 PM CDT | FLASH FLOOD | Woodworth, LA | PUBLIC SENT A VIDEO OF FLOODING ON DAN TRIPPLETT RD IN WOODWORTH. |
| Jul 30, 1:27 PM CDT | FLASH FLOOD | Alexandria, LA | SOCIAL MEDIA IMAGES SHOWED SIGNIFICANT FLOODING ON TEXAS AVENUE IN ALEXANDRIA. |
| Jul 30, 1:30 PM CDT | FLASH FLOOD | Elizabeth, LA | SOCIAL MEDIA IMAGES SHOWED STREET FLOODING IN ELIZABETH. |
| Jul 30, 1:35 PM CDT | FLASH FLOOD | Alexandria, LA | SOCIAL MEDIA IMAGES REVEALED FLOODING ON BALL LANE IN ALEXANDRIA. |
| Jul 30, 1:42 PM CDT | FLASH FLOOD | Bunkie, LA | SOCIAL MEDIA IMAGES SHOWED PICTURES AND VIDEO OF FLOODING IN BUNKIE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 5.8 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2412 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 761 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted.
517
WGUS54 KLCH 301745
FFWLCH
LAC003-009-039-079-097-115-301945-
/O.NEW.KLCH.FF.W.0072.190730T1745Z-190730T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
1245 PM CDT Tue Jul 30 2019
The National Weather Service in Lake Charles has issued a
* Flash Flood Warning for...
Rapides Parish in central Louisiana...
Evangeline Parish in central Louisiana...
Avoyelles Parish in central Louisiana...
Northwestern St. Landry Parish in central Louisiana...
Southeastern Vernon Parish in west central Louisiana...
Northeastern Allen Parish in southwestern Louisiana...
* Until 245 PM CDT.
* At 1242 PM CDT, Doppler radar indicated thunderstorms across the
warned area. Two to six inches of rain have fallen. Rainfall is
beginning to diminish but flash flooding continues to be likely as
additional rainfall is expected and runoff from earlier rains
continues.
* Some locations that will experience flooding include...
Alexandria, Pineville, Oakdale, Ville Platte, Marksville, Bunkie,
Mamou, Simmesport, Glenmora, Boyce, Moreauville, Cheneyville,
Elizabeth, Turkey Creek, Hineston, Bordelonville, Alexandria
International Airport, Morrow, Pitkin and Grant.
Additional rainfall amounts of up to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3145 9229 3124 9237 3108 9228 3122 9199
3123 9192 3127 9195 3130 9191 3126 9183
3123 9179 3119 9168 3114 9172 3105 9172
3098 9180 3089 9180 3068 9211 3051 9240
3077 9298 3088 9298 3141 9270 3139 9265
$$
24What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 11:53 AM CDT, 52 minutes earlier.
Area forecast discussion, Jul 30, 11:53 AM CDT, 52 minutes before
Area Forecast Discussion National Weather Service Lake Charles LA 1153 AM CDT Tue Jul 30 2019 .UPDATE... Apologies for the delayed update as conditions have been rather active this morning. A potent convective complex has been moving acrs cntl LA, producing heavy rainfall with high rainfall rates as well as some isolated pockets of strong to marginally svr storms. This activity was occurring in association with a midlevel impulse combined with strong divergence aloft and a weak boundary/remnant outflow bisecting the area from SW to NE. This system is expected to travel west to southwest acrs the area today, with heavy rainfall and possible flooding the primary impacts, although isolated strong wind gusts will also be possible. Some storms could approach svr limits but the threat for svr weather will be isolated at best. Updated POPS/WX this morning to reflect radar trends and latest CAM guidance. Given the widespread rainfall acrs cntl LA this morning and additional showers still traversing the area as well as cloud cover, temperatures acrs cntl LA have been running cooler than fcst and are not expected to climb much today. Updated temperatures to account for obs and lowered aftn highs a few degrees primarily acrs the eastern half of the area. 24 && .PREV DISCUSSION... /issued 615 AM CDT Tue Jul 30 2019/ AVIATION...Areas of rain with scattered storms are over the region this morning, however minimal impact is occurring around the terminals at the current time. This will change as the morning progresses and coverage increases. Storms will remain in vicinity through the day with periodic lower vis and ceilings possible. Conditions will improved this evening with the decrease in diurnal heating and a decrease in coverage. Winds will generally light and southwest during the period. 05 PREV DISCUSSION... /issued 422 AM CDT Tue Jul 30 2019/ DISCUSSION... Short Term [Today through Wednesday] GOES 16 upper level water vapor imagery indicates a trough digging into the Mississippi River Valley this morning. At the surface, a cold front extended from the Great Lakes southwestward into Central Oklahoma. Both of these features are expected to continue pushing into the lower portions of the Mississippi River Valley and into the CWA today. Both the 00Z KLCH sounding and satellite observations indicate that PWATs across the CWA are sitting around 2". The combination of surface and upper level support for ascent with this deep layer moisture will result in numerous showers and thunderstorms across the region today. Locally heavy rainfall will be possible with any of the stronger showers and thunderstorms. As a result, WPC has highlighted the entire area in a Marginal Risk for flash flooding. Convection is expected to decrease in coverage with the loss of daytime heating at sunset. However, the combination of the upper level trough, associated surface front, and PWATs of 1.5"-2" will persist through tonight and into Wednesday. Therefore, slight chance PoPs were keep through the entire overnight period. Daytime heating during the day Wednesday will likely result in another round of numerous showers and thunderstorms from mid-morning into the early evening hours. Convection should then dissipate by late Wednesday evening. Long Term [Thursday through Tuesday] Model guidance is in general agreement that an amplified upper level height pattern will be in place across the CONUS with a trough axis centered along the Appalachians and a ridge axis over the Rockies. The CWA is forecast to be squished between these two features through the weekend. While this will result in some upper level subsidence over the region, PWAT values are forecast to remain near to slightly above normal. Therefore, convection will become less widespread on Thursday but the typical summertime diurnal pattern of convection will continue through the weekend. There are some indications that early next week the trough axis will retrograde back towards the region as a shortwave digs southward from the Canadian Prairies. This could potentially support increasing chances for convection during the early to middle part of next week. However, the is a fair amount of amplitude uncertainty in the trough during this time frame. For now, maintained climatological PoPs for the later half of the forecast and will wait to see if a better consensus develops with respect to the evolution of the upper level trough early next week. MARINE... Scattered to numerous thunderstorms are expected, mainly from mid morning onward as an upper level trough moves over the region. Severe weather is not expected and the main threat from any thunderstorms will be cloud to water lightning and gusty winds. The upper level trough will remain over the region for much of the upcoming week. As a result, there will be daily chances for showers and thunderstorms, mainly late at night into the morning hours. Meanwhile, the pressure gradient is expected to remain weak over the coastal waters. This will cause winds and seas to be light through early next week. 26 && .PRELIMINARY POINT TEMPS/POPS... AEX 81 71 89 72 / 80 30 40 10 LCH 86 74 88 73 / 80 30 60 20 LFT 81 72 88 73 / 80 20 60 20 BPT 89 75 88 75 / 70 30 50 20 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...None. TX...None. GM...None. && PUBLIC...24
Hazardous weather outlook, Jul 30, 3:33 AM CDT, 9 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 333 AM CDT Tue Jul 30 2019 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-310845- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron- Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 333 AM CDT Tue Jul 30 2019 This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...Today and Tonight. Numerous showers and thunderstorms are expected across the region today. Severe weather is not expected and the main threat from thunderstorms will be cloud to ground lightning. In addition to lightning, locally heavy rainfall will be possible and could result in isolated flooding today. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Scattered to numerous showers or thunderstorms can be expected again Wednesday before coverage begins tapering downward through the weekend. No severe weather is expected but some storms are expected to produce locally heavy rain and frequent cloud to ground lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-450-452-455-470-472-475-310845- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 333 AM CDT Tue Jul 30 2019 This Hazardous Weather Outlook is for Gulf of Mexico. .DAY ONE...Today and Tonight. Scattered to numerous thunderstorms are expected, mainly from mid morning through the rest of today and tonight. Severe weather is not expected and the main threat from any thunderstorms will be cloud to water lightning and gusty winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Scattered thunderstorms are expected through much of the period, especially late at night and in the early morning. Severe weather is not expected and the main threat from any thunderstorms will be cloud to water lightning and gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 30, 8:32 AM CDT, 4 hours 13 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
832 AM CDT Tue Jul 30 2019
LAZ028-029-032-301415-
Avoyelles LA-Evangeline LA-Rapides LA-
832 AM CDT Tue Jul 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...NORTHEASTERN EVANGELINE
AND WESTERN AVOYELLES PARISHES UNTIL 915 AM CDT...
At 831 AM CDT, Doppler radar was tracking a strong thunderstorms
over Alexandria International Airport, moving southeast at 20 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Alexandria, Pineville, Marksville, Bunkie, Boyce, Cheneyville,
Alexandria International Airport, Effie, Lena, Ball, Colfax, Mansura,
Lecompte, Hessmer, Tioga, Timber Trails, Esler Regional Airport,
Flatwoods, Lake Ophelia National Wildlife Refuge and Kingsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3150 9268 3145 9271 3139 9266 3148 9220
3147 9216 3141 9215 3136 9208 3133 9208
3134 9203 3132 9200 3128 9202 3127 9199
3122 9199 3125 9196 3123 9192 3129 9193
3128 9187 3081 9224 3139 9289 3152 9272
TIME...MOT...LOC 1331Z 308DEG 17KT 3133 9252
K. KuyperSpecial weather statement, Jul 30, 9:17 AM CDT, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
917 AM CDT Tue Jul 30 2019
LAZ027>029-031>033-043-301515-
Acadia LA-St. Landry LA-Avoyelles LA-Evangeline LA-Allen LA-
Vernon LA-Rapides LA-
917 AM CDT Tue Jul 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...EVANGELINE...NORTH
CENTRAL ACADIA...AVOYELLES...NORTHWESTERN ST. LANDRY...EAST CENTRAL
VERNON AND NORTHEASTERN ALLEN PARISHES UNTIL 1015 AM CDT...
At 917 AM CDT, Doppler radar was tracking a strong thunderstorm near
Cheneyville, moving southeast at 15 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Alexandria, Opelousas, Pineville, Eunice, Oakdale, Ville Platte,
Marksville, Bunkie, Mamou, Simmesport, Glenmora, Moreauville,
Cheneyville, Turkey Creek, Hineston, Bordelonville, Alexandria
International Airport, Morrow, Effie and Ball.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3147 9217 3142 9216 3133 9208 3134 9204
3133 9201 3129 9203 3127 9200 3122 9199
3123 9192 3127 9195 3130 9191 3118 9169
3115 9173 3106 9173 3099 9181 3082 9182
3039 9226 3107 9299 3140 9260 3148 9220
TIME...MOT...LOC 1417Z 314DEG 15KT 3095 9232
K. KuyperSpecial weather statement, Jul 30, 10:14 AM CDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1014 AM CDT Tue Jul 30 2019
LAZ027-028-031>033-043-301600-
Acadia LA-St. Landry LA-Evangeline LA-Allen LA-Vernon LA-Rapides LA-
1014 AM CDT Tue Jul 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RAPIDES...
EVANGELINE...NORTHWESTERN ACADIA...NORTHWESTERN ST. LANDRY...
SOUTHEASTERN VERNON AND NORTHEASTERN ALLEN PARISHES UNTIL 1100 AM
CDT...
At 1013 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Gardner to near Reddell.
Movement was south at 10 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Opelousas, Eunice, Oakdale, Ville Platte, Church Point, Mamou,
Basile, Glenmora, Elizabeth, Turkey Creek, Hineston, Pitkin, Pine
Prairie, Washington, Chataignier, Mowata, Bayou Chicot, Prairie
Ronde, Maxie and Otis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3087 9224 3085 9224 3085 9222 3060 9204
3024 9241 3100 9306 3137 9261
TIME...MOT...LOC 1513Z 007DEG 9KT 3122 9261 3066 9251
24Special weather statement, Jul 30, 11:02 AM CDT, 1 hour 43 minutes before
Special Weather Statement National Weather Service Lake Charles LA 1102 AM CDT Tue Jul 30 2019 LAZ027>033-042-043-301700- Acadia LA-Jefferson Davis LA-St. Landry LA-Avoyelles LA- Evangeline LA-Allen LA-Beauregard LA-Vernon LA-Rapides LA- 1102 AM CDT Tue Jul 30 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RAPIDES...NORTHEASTERN JEFFERSON DAVIS...NORTHEASTERN BEAUREGARD...EVANGELINE...NORTHWESTERN ACADIA...SOUTHWESTERN AVOYELLES...NORTHWESTERN ST. LANDRY... SOUTHEASTERN VERNON AND ALLEN PARISHES UNTIL NOON CDT... At 1102 AM CDT, Doppler radar was tracking a strong thunderstorm near Grant, or near Mittie, moving south at 10 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Oakdale, Ville Platte, Bunkie, Mamou, Basile, Oberlin, Glenmora, Elton, Cheneyville, Elizabeth, Turkey Creek, Sugartown, Hineston, Pitkin, Mittie, Grant, Pine Prairie, Lecompte, Evergreen and Bayou Chicot. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3133 9277 3092 9199 3037 9262 3078 9320 TIME...MOT...LOC 1602Z 338DEG 9KT 3079 9287 K. Kuyper
Special weather statement, Jul 30, 12:03 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1203 PM CDT Tue Jul 30 2019
LAZ027-028-030-031-041-042-301800-
Calcasieu LA-Jefferson Davis LA-Allen LA-Beauregard LA-Vernon LA-
Rapides LA-
1203 PM CDT Tue Jul 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RAPIDES...
NORTHWESTERN JEFFERSON DAVIS...EASTERN BEAUREGARD...NORTHEASTERN
CALCASIEU...SOUTHEASTERN VERNON AND ALLEN PARISHES UNTIL 100 PM
CDT...
At 1202 PM CDT, Doppler radar was tracking a strong thunderstorm over
Reeves, moving southwest at 15 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Lake Charles, Oakdale, Kinder, Oberlin, Elton, Elizabeth, Fenton,
Reeves, Dry Creek, De Ridder, Sugartown, Ragley, Pitkin, Mittie, Fort
Polk, Grant, Deridder, Topsy, Lebleu Settlement and Gillis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3111 9289 3094 9264 3047 9263 3030 9291
3027 9305 3028 9317 3034 9324 3052 9332
3081 9332 3112 9316
TIME...MOT...LOC 1702Z 028DEG 15KT 3053 9303
K. KuyperThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 6:03 AM CDT | Areal Flood Advisory | LCH | Avoyelles | 3 hr |
| Jul 30, 7:34 AM CDT | Flash Flood Warning | LCH | Avoyelles | 3 hr |
| Jul 30, 8:32 AM CDT | Special Weather Statement | LCH | Rapides | 43 min |
| Jul 30, 9:17 AM CDT | Special Weather Statement | LCH | Avoyelles, Evangeline, Rapides | 58 min |
| Jul 30, 9:26 AM CDT | Areal Flood Advisory | LCH | Avoyelles, Rapides | 2 hr |
| Jul 30, 9:47 AM CDT | Flash Flood Warning | LCH | Avoyelles, Evangeline, Rapides, Saint Landry | 58 min |
| Jul 30, 10:14 AM CDT | Special Weather Statement | LCH | Acadia, Evangeline, Rapides | 46 min |
| Jul 30, 10:34 AM CDT | Severe Thunderstorm Warning | LCH | Rapides | 26 min |
| Jul 30, 10:41 AM CDT | Flash Flood Warning | LCH | Allen, Avoyelles, Evangeline, Rapides, Saint Landry, Vernon | 2 hr |
| Jul 30, 10:43 AM CDT | Tornado Warning | LCH | Allen | 32 min |
| Jul 30, 11:02 AM CDT | Special Weather Statement | LCH | Allen, Evangeline, Rapides | 58 min |
| Jul 30, 11:32 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard | 58 min |
| Jul 30, 12:03 PM CDT | Special Weather Statement | LCH | Allen | 57 min |
| Jul 30, 12:37 PM CDT | River Flood Warning | LCH | Beauregard, Calcasieu | 10 days |
| Jul 30, 2:01 PM CDT | Areal Flood Advisory | LCH | Calcasieu | 119 min |
| Jul 30, 2:45 PM CDT | Flash Flood Warning | LCH | Allen, Avoyelles, Beauregard, Evangeline, Rapides, Saint Landry and 1 more | 3 hr |
| Jul 30, 6:30 PM CDT | River Flood Warning | LCH | Allen | 3 days |
| Jul 30, 6:30 PM CDT | River Flood Warning | LCH | Allen, Jefferson Davis | 4 days |
| Jul 30, 6:30 PM CDT | River Flood Warning | LCH | Calcasieu | 21 days |
| Jul 30, 6:30 PM CDT | River Flood Warning | LCH | Allen | 4 days |
| Jul 30, 6:30 PM CDT | River Flood Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis | 21 days |
| Jul 30, 6:30 PM CDT | River Flood Warning | LCH | Acadia, Jefferson Davis, Vermilion | 21 days |
Nearby
Flash Flood Warnings in Louisiana, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.